# SDR SWIA972282

- Difficulty date: January 9, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 13,707 hours, 12,351 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF MAIN CABIN PASSENGER DOOR STOW CAUTION MESSAGE.  RETURNED FOR LANDING TO SLC.  INSPECTED THE PASSENGER DOOR INNER HANDLE, NO PROBLEMS NOTED.  CLEANED THE INNER HANDLE SHAFT.  DOOR WARNING SYSTEM CHECKS GOOD.
